Changing my Medication – Week 4

Sertraline. The name of the new drug in my life. It has taken over Prozac and it’s nice to know that the pills are so much smaller too.

That’s important because it makes it easier to swallow.

For the first week of taking them I was told to only take half a pill. It was hardly noticeable, like taking a bite out a tic tac.

As with all new meds at the very beginning I felt nothing. A few days in I started to get the feelings. It wasn’t the main purpose of the drug but one of the many possible side options.

Oh, by the way if you ever read the possible side effects of your medication you are sure for a laugh. This one, under ‘rare’, the possibility of a 4 hour erection just makes me chuckle. Also, ouch!

Most of the week I have been exhausted. My feet have been sore, as if I have ran a marathon, and on one occasion I even passed out as soon as I got home from work.

I will add that I have not done anything I wouldn’t usually do so this is the drug.

While I am waiting for the meds to actually do what it is meant to do I’ve noticed my anxiety levels spike. My OCD behaviour is stupidly annoying which only adds to my panic.

I’m convinced that random people in the street have noticed me do my rituals. One man even asked if I was alright right.

Why do I still feel embarrassed telling people it is my mental illness playing up?

I’ve started on the full pill now so I’ll inform you on how that goes shortly.

I’m trying to remain optimistic. I really do believe it helps.

Advertisements
This entry was posted in Health and Beauty, Lifestyle, Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s